All Doctors ! Can any one tell the effects of Lycopodium??Dear Doctors,
Can any one brief the side effects of lycopodium if used in excess repititive of doses.
ksreedhar123 on 2008-08-18
These medicines just give a dynamic (spirit like) impulse to the vital force. It is the response of the vital force to the remedy action which cures the person and not the remedy action itself. Once that response has started with a single dose which surely does with a potency above 30c, all further doses are nothing but interference to that response and will always delay cure or cause undue aggravations.
If repeated again and again in the same potency , the person will start developing symptoms which he did not have to begin with.
sameervermani last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.